Discontinuous homomorphisms from $C( X )$

Dales, H.G. and Esterle, J. (1977) Discontinuous homomorphisms from $C( X )$. Bulletin of the American Mathematical Society, 83 (2). pp. 257-259. ISSN 0273-0979

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Bulletin of the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67721
Deposited By:
Deposited On:
26 Nov 2013 11:20
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:43